# SDR AALA971312

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49171
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833708
- Condition: Out Of Adjust
- Location: Nlg
- Component: Eldec
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1912 - EN ROUTE TUL/ORD DURING CRUISE, NOSE LANDING GEAR RED LIGHT ILLUMINATED INTERMITTENTLY WITH GEAR HANDLE UP.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED TO ORD LANDING WITHOUT INCIDENT.  UNABLE TO DUPLICATE FAULT ON GROUND.  LANDING GEAR UP AND LOCKED, SWITCHES CHECKED GOOD ON PROXIMITY SWITCH ELECTRONIC UNIT.  ACCOMPLISHED NLG RETRACTION CHECK FOR MANY CYCLES WITH NO DEFECTS FOUND.  FOUND NOSE GEAR UP SENSOR NEAR MAXIMUM GAP.  PRECAUTIONARY ADJUSTED GAP.  REPEATED NOSE GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
